Difference between revisions of "Zg1997"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
B. Zhang, Unique continuation properties of the nonlinear Schrodinger equation, Proc. Roy. Soc. Edinburgh Sect. A 127 (1997), 191-205.
+
{{Article
 
+
| author = B. Zhang
[[Category:Bibliography]]
+
| title = Unique continuation properties of the nonlinear Schrödinger equation
 +
| journal = Proc. Roy. Soc. Edinburgh Sect. A
 +
| jvol = 127  
 +
| jpage = 191-205
 +
| year = 1997
 +
| arxivid =
 +
| mathsciid = MR1433092
 +
}}

Latest revision as of 21:13, 9 July 2009

B. Zhang. Unique continuation properties of the nonlinear Schrödinger equation. Proc. Roy. Soc. Edinburgh Sect. A, 127 (1997), 191-205. MathSciNet, arXiv.